# SDR MALA030316

- Difficulty date: June 14, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 29,176 hours, 24,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, DENT FOUND UNDER RT ICE SHIELD FWD OF STA 319, BETWEEN SL1618 AND SL1620.  MAINTENANCE COMPLETED DOUBLER REPAIR IAW EO NR 53005.  REF TO 409 NR 179654 FOR DETAIL.  A/C RELEASE DATE 6/19/03.
